# SDR UALA2013050203053

- Difficulty date: April 29, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 49,601 hours, 20,187 cycles
- Engine: Iae V2527A5
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fastener
- Condition: Missing
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, NR 2 ENGINE PYLON PANEL 482A MISSING ONE FASTENER FROM LOWER FWD EDGE.  REPLACED FASTENER AND SECURED ADJACENT FASTENERS.
